• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • Apr 24, 2017 News! Vol.6, No.3 has been indexed by EI (Inspec).   [Click]
  • Jun 26, 2017 News!Vol 7, No 4 has been published with online version 12 original aritcles from 6 countries are published in this issue   [Click]
General Information
    • ISSN: 2010-3697
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: Engineering & Technology Digital Library, ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET).
    • E-mail ijmo@iacsitp.com
Editor-in-chief
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2015 Vol.5(3): 192-197 ISSN: 2010-3697
DOI: 10.7763/IJMO.2015.V5.460

Mathematical Model for Vaccinated Tuberculosis Disease with VEIT Model

Muhammad Rifki Taufik, Dwi Lestari, and Tri Wijayanti Septiarini
Abstract—Tuberculosis (TB) is one of the killing diseases in the developed countries. World Health Organization (WHO) has declared that Tuberculosis Disease can cause global warming. So, TB must be solved especially in prediction and vaccination. In this model, there are vaccinated populations, a vaccinated exposed population, and recovered individual can reinfection then be infected individual. There are four populations in this model, the population are Vaccinated, Exposed, Infected, and Treated. The type of TB Spreading in this model is exogenous reinfection. This paper explains about equilibrium point, and analyzing of stability endemic model

Index Terms—Equilibrium point, tuberculosis, vaccination, VEIT.

The authors are with the Department of Mathematics Education, Faculty of Mathematics and Natural Science, Yogyakarta State University, Indonesia (e-mail: m.rifki.taufik@gmail.com, dwilestari@uny.ac.id, dwilestari.math@gmail.com, tiar_septriarini@ymail.com).

[PDF]

Cite: Muhammad Rifki Taufik, Dwi Lestari, and Tri Wijayanti Septiarini, "Mathematical Model for Vaccinated Tuberculosis Disease with VEIT Model," International Journal of Modeling and Optimization vol. 5, no. 3, pp. 192-197, 2015.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com